Responses

Research paper
Retinal nerve fibre layer thinning is associated with drug resistance in epilepsy
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

  • Published on:
    RETINAL NERVE FIBRE LAYER THINNING IS ASSOCIATED WITH DRUG RESISTANCE IN EPILEPSY: PROMISING YET OPEN ENDED
    • Amith Kumar, Senior resident
    • Other Contributors:
      • Aditya Choudary, Aastha Kapila Takkar

    Sir, The recently published article titled "Retinal nerve fibre layer thinning is associated with drug resistance in epilepsy" by Balestrini S et al has been a refreshing approach into a common menace - refractory epilepsy. 30 to 40% of patients with seizure are classified as persistent seizures under AEDs among which refractory epilepsy is included. (1) Retinal nerve fibre layer (RNFL) thinning is an easy and non invas...

    Show More
    Conflict of Interest:
    None declared.